# SDR 2022F00233

- Difficulty date: April 19, 2022
- Submitted: May 16, 2022
- Operation: General aviation
- Aircraft: N766CF
- Make and model: Piper PA-31-350
- Aircraft serial: 317305102
- Aircraft time: 14,127 hours, 14,127 cycles
- Engine: Lyc LTIO540J2B
- Engine time: 377 hours, 377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 4878621CH214
- Part serial: NA
- Condition: Dirty
- Location: Zone 700
- Part time: 14,127 hours, 14,127 cycles
- Component: N/A
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING LANDING THAT THE LEFT LANDING GEAR DOWN & LOCK LIGHT DID NOT ILLUMINATE AT DEPLOYMENT. AN "EMERGENCY LANDING GEAR EXTENSION" WAS PERFORMED BY THE PILOT WITH UP TO 60 HAND STROKES AS PER THE POH, BUT THE DOWN & LOCK LIGHT DID NOT ILLUMINATE. THE LANDING WAS NORMAL WITH NO INCIDENTS.  MAINTENANCE REVIEWED THE DOWN & LOCK LIGHT INDICATION SYSTEM AND FOUND THE LEFT MICRO-SWITCH WAS DIRTY WITH DEBRIS.  THE MICRO-SWITCH WAS CLEANED, LUBRICATED AND FREE PER PA31-350 MM PARAGRAPH 7-23.  PERFORMED LANDING GEAR RETRACTION PER PIPER MM AND FOUND SATISFACTORY.  PERIODIC MAINTENANCE TO INCLUDE CLEANING AND LUBRICATION OF THE LANDING GEAR DOWN & LOCK MICRO-SWITCH SHOULD REDUCE OR ELIMINATE THE RECURRENCE OF A FALSE INDICATION.
